# SDR AALA202407306061

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,679 hours, 33,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2723
- Condition: No Test
- Location: Zone 800
- Part time: 70,679 hours, 33,057 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILS DAMPING FUNCTIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
